MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was used for colorectal tumor in the colon during a colorectal polypectomy procedure performed on (b)(6) 2026.During the procedure, the energization output appeared weak even though the snare was securely connected to the active cord.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: investigation results the returned rotatable snare device was analyzed, and a visual evaluation noted that the working length (strain relief) was bent.The electrical test was performed, and the device was found within specification and also showed continuity.The tip of the loop had procedure material.The device was tested with the erbe, and as a result, the erbe shows no problem supplying the energy to the rotatable snare.No other problems with the device were noted.It was confirmed this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations which could have contributed to the reported event.The reported event of snare unable to deliver energy was not confirmed.Investigation found that the working length (strain relief) was bent.This failure likely has occurred due to the manner in which the device was handled and manipulated, which may have caused the reported and encountered failure.Excessive manipulation of the device without enough care could have induced the defect found.A continuity and electrical test was performed, and it was found that the device was within specifications.Also, the device was tested with the erbe plugged into it, and the erbe shows no problem supplying the energy to the snare.Taking all available information into consideration, the most probable cause of this complaint is device problem excluded.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24305464
Report Number3005099803-2026-00545
Device Sequence Number5315217
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280922(10)37525633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0037525633
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown